One dimensional BSDEs with logarithmic growth application to PDEs

Document type :
Journal articles
Complete list of metadatas

https://hal-univ-tln.archives-ouvertes.fr/hal-01806832
Contributor : Khaled Bahlali <>
Submitted on : Monday, June 4, 2018 - 10:31:14 AM
Last modification on : Tuesday, June 19, 2018 - 3:50:01 PM

Identifiers

Collections

Citation

Khaled Bahlali, Omar Kebiri, Nabil Khelfallah, Hadjer Moussaoui. One dimensional BSDEs with logarithmic growth application to PDEs. Stochastics: An International Journal of Probability and Stochastic Processes, Taylor & Francis: STM, Behavioural Science and Public Health Titles, 2017, 89 (6-7), pp.1061 - 1081. ⟨10.1080/17442508.2017.1311900⟩. ⟨hal-01806832⟩

Share

Metrics

Record views

107